# SDR USAASB01008

- Difficulty date: January 17, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 941D3391
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 9265 - A/C PREPARING FOR FERRY FLT WHEN ELECT PROBLEMS OCCURED.  ACARS WENT INTO BITE TEST BEFORE TAKING RUNWAY.  AUTO THROTTLE WENT INOP.  AT FL180, NR 1 GEN DROPPED OFF LINE, WOULD NOT RESET.  CAPT COULDN''T COMMUNICATE W/DISPATCH DUE TO ACARS PROBLEM.  RETURNED TO FIELD.  MX REPAIRED ACARS, R/R ACARS IDU (P/N 2229346-121).  SYS OPS CHECK GOOD.  RELEASED AUTO THROTTLES ON MEL DUE INOP NR 2 LVDT.  REPLACED NR 2 LVDT (P/N 65-51534-12).  OPS TEST GOOD, CLEARED MEL.  NR 1 GEN FEEDER WIRE INSULATION CHAFED AND SHORTED TO WIRE BUNDLE CLAMP 18 INCHES FROM FIREWALL CONNECTOR.  ACCOMP TEMP REPAIR PER BOEING WPM 20-10-13 AND PROGRAMMED NEW HARNESS REPLACEMENT NEXT MX CHECK.
